# SDR AMTA200700220

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 727-844
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/S 727I+8 THRU 844, LBL 22, CORROSION EXISTS AS MARKED 34 SPORTS ON CREASE ANGLE IN AFT PIT.  REMOVED 31 NUT PLATES BLENDED AREA ORIG MTL .040, MTL LOSS .001 TO .003.  FOUND WITHIN LIMITS SRM 53-00-53, SRM 53-00-53, DEPTH GAUGE TREATED 51-20-01.  INSTALLED NUT PLATED 51-40-02.  (K)
